| Catalog Number |
02.12.0620FL |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/06/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 february 2018 lot 144621: (b)(4) items manufactured and released on 23 september 2014.Expiration date: 2019-08-31 no anomalies found related to the problem.To date, (b)(4) item of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in due to signs of infection.The surgeon washed out the knee and swapped the poly.The surgery was completed successfully.